# SDR ASAA2018042704396

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,369 hours, 11,985 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10415
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 39,363 hours, 11,983 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PRIMARY TEMP CONTOLLER INOPERATIVE ILLUMINATED. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED A TEMP CONTROLLER BITE CHECK,  FOUND THE TEMP CONTROL VALVE FAULTED.  REMOVED & REPLACED THE TEMP CONTROL VALVE IAW AMM 21-51-10. LEAK & OPS CHECKED GOOD.  BITE CHECK SHOWS NO FAULTS.
